| Model Number |
SRL-125 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iv" against left device.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for operation: capsular contracture baker grade iv.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation:visual analysis of the returned device identified, weight to the spec and crease flat.After autoclave cycle was observed: cloudy color in the gel.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.